RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1536–1541 (Mi de8814)  

Numerical methods

On a justification of the method of discrete singularities in two-dimensional diffraction problems

Yu. V. Gandel'a, I. K. Lifanovb, T. S. Polyanskayac

a Kharkiv State University
b N.E. Zhukovsky Military Engineering Academy
c Khar'kov Polytechnical Institute

Full text: PDF file (812 kB)

English version:
Differential Equations, 1995, 31:9, 1491–1497

Bibliographic databases:
UDC: 517.968:519.64
Received: 20.03.1995

Citation: Yu. V. Gandel', I. K. Lifanov, T. S. Polyanskaya, “On a justification of the method of discrete singularities in two-dimensional diffraction problems”, Differ. Uravn., 31:9 (1995), 1536–1541; Differ. Equ., 31:9 (1995), 1491–1497

Citation in format AMSBIB
\Bibitem{GanLifPol95}
\by Yu.~V.~Gandel', I.~K.~Lifanov, T.~S.~Polyanskaya
\paper On a justification of the method of discrete singularities in two-dimensional diffraction problems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1536--1541
\mathnet{http://mi.mathnet.ru/de8814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433674}
\zmath{https://zbmath.org/?q=an:0863.45003}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 9
\pages 1491--1497


Linking options:
  • http://mi.mathnet.ru/eng/de8814
  • http://mi.mathnet.ru/eng/de/v31/i9/p1536

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019